# SDR DALA2022010400057

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,868 hours, 18,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: NO TROUBLE FOUND (2071264)
